SIGN UP

What Can These Symptoms Be?!

Avatar Image
Rhian92 | 19:31 Mon 11th Sep 2017 | Body & Soul
7 Answers
Hi all.
To give you some background & as you'll be able to see from my profile I had an abortion almost 3 years ago. It was traumatic & I didn't want to run the risk of any further unwanted pregnancy so after the procedure I went on the depo privera injection. I stayed on that until last year whereby I had my last shot in December. I had no side effects other than my periods stopping & at my age it just doesn't feel right to stop natures flow! So I didn't get a top up injection. I haven't had a period since stopping. I had unprotected sexual intercourse with someone I'd been seeing, I got the morning after pill just over 24 hours later. This was 4 weeks ago. After this, I decided to go back on the pill. I did the 21 days no side effects other than some abdomen pain. I had my 7 day break nothing happened. Started the pilll back up again & got some brown stringy blood type substance. Put this down to old blood with me not having a period? Since this, I've had stomach pains, sore boobs, diahorrea, pain after urinating & quite strong nausea most days lasting sometimes an hour to all day. I've taken 3 pregnancy tests Last week all negative. I did go to the doctors & got blood tests taken. I've never had side effects to contraception before & ive had different forms/brands. Anybody experienced similar? Sorry for long post

Answers

1 to 7 of 7rss feed

Best Answer

No best answer has yet been selected by Rhian92. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
sounds like too many hormones to me. Might still have some injection in you, plus MOP plus normal pill
Question Author
That's what I'm thinking. Don't really want to come off the pill but I may have to temporarily
After stopping Depo injections, it can take a year to come back into fertility.

-- answer removed --
^ Don't be so insensitive. If you have nothing constructive to say then it might be best if you say nothing at all
"Anybody experienced similar? "

I am sure that they have, as they could all be ascribed to taking the contraceptive pill (hormonal as the ladies said).
I doubt very much, that you are pregnant.
Very much doubt you're pregnant.

I agree with bednobs...too many hormones in you system.

1 to 7 of 7rss feed

Do you know the answer?

What Can These Symptoms Be?!

Answer Question >>